Acta Mathematica

Bibliographie

Full-text: Open access

Article information

Source
Acta Math., Volume 47, Number 4 (1926), A1-A21.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887651

Digital Object Identifier
doi:10.1007/BF02559519

Rights
1926 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Bibliographie. Acta Math. 47 (1926), no. 4, A1--A21. doi:10.1007/BF02559519. https://projecteuclid.org/euclid.acta/1485887651


Export citation